# SDR C2XA05SH056

- Difficulty date: June 22, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 8,949 hours, 6,940 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494403
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, APU FIREWALL HAS SEVERAL CHAFE MARKS AT BOTTOM EDGE.  MX REMOVED DAMAGED AREA ON APU FIREWALL BOTTOM EDGE IAW EC 5310-01339.  ACFT APPROVED FOR RETURN TO SERVICE.
